# SDR KBM2004F00213

- Difficulty date: June 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 1,203 hours
- Engine: Allsn 250C20B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 22600
- Condition: Intermittent
- Location: Vhf Comm
- Part time: 57 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER KNOB BROKEN AND RADIO OPERATES INTERMITTENTLY.  REMOVED AND REPLACED VHF COMM RADIO.
